Queueing Theory

O.J. Boxma

Research output: Chapter in Book/Report/Conference proceedingChapterScientific

Original languageEnglish
Title of host publicationImages of SMC Research 1996
EditorsW.A.M. Aspers, H.M. Nieland
Place of PublicationAmsterdam
PublisherStichting Mathematisch Centrum
Pages221-231
Publication statusPublished - 1996

Cite this

Boxma, O. J. (1996). Queueing Theory. In W. A. M. Aspers, & H. M. Nieland (Eds.), Images of SMC Research 1996 (pp. 221-231). Stichting Mathematisch Centrum.